MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP SPINEJACK EXPANSION KIT 4.2MM; CEMENT, BONE, VERTEBROPLASTY

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP SPINEJACK EXPANSION KIT 4.2MM; CEMENT, BONE, VERTEBROPLASTY
Catalog Number 0909200042
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 04/08/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient was undergoing multi-level treatment for a vertebral compression fracture.At l1, the implant on the right side was unable to detach from the expander tube of the expansion kit.After attempts at removal failed, ortho was consulted and the expander tube and working cannula were cut down as close as possible to the bone.As a result, the other level of the procedure was not completed.Total delay in case was approximately 150 minutes.No further adverse consequences were reported.

Brand Name
SPINEJACK EXPANSION KIT 4.2MM
Common Device Name
CEMENT, BONE, VERTEBROPLASTY
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
Manufacturer Contact
kelsey barla
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key25079954
Report Number3015967359-2026-00293
Device Sequence Number10418857
Product Code NDN
UDI-Device Identifier03760253800488
UDI-Public(01)03760253800488(17)240831(10)18324-220
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
K223294
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0909200042
Device Lot Number18324-220
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/09/2026
Initial Report FDA Received Date05/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/31/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
0406622015 CEMENT, LOT VGF059.; 0909100042 PREP KIT, LOT 18774-10.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown